Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello all. I have been using Cleocin T 2x day for 6 painful, hormonal cysts caused by my new birth control. I used it for about a week with no problem and then one day it seemed like I had a <i>chemical burn</i> on the places I'd used it.

So, I stopped using it because it burned so much I couldn't sleep. Now, for the past 4 days, these areas have been bright red, burning, painful, and peeling. Oh, and they're *sorta* coming to a head - that is, when they peel, stuff comes out. Ick.

It's like the cysts are coming off in... layers (is this the normal way this kind of cystic acne heals?) I've been applying moisturizer like crazy, but it stings terribly when I put it on (it's Dove nighttime).

So, I was wondering

1. Has anyone else had this experience with Cleocin - is this a normal reaction to this stuff? Does cystic acne always heal like this? Should I have kept on using the Cleocin?

2. Can you recommend something soothing to put on dry, burning skin. I'm thinking maybe some broken-open Vitamin E capsules?

Thanks and *ouch*!!

Share this post


Link to post
Share on other sites

Dura-luxe:

I used to use Vitamin E cream, found at Eckerd's or Wal-mart and just slather it on to heal my skin.

Good luck,

Rae

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×